Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 231, NWS Pueblo, CO

August 16, 2020Crowley County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 16, 2020, 9:23 PM MDT for Crowley County, Kiowa County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2020, 9:23 PM MDT (03:23 UTC)
Expired
Aug 16, 2020, 10:00 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Crowley County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 1:45 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2020-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2020-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
3874 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

029 
WUUS55 KPUB 170323
SVRPUB
COC025-061-170400-
/O.NEW.KPUB.SV.W.0231.200817T0323Z-200817T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
923 PM MDT Sun Aug 16 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Kiowa County in southeastern Colorado...
  Northeastern Crowley County in southeastern Colorado...

* Until 1000 PM MDT.

* At 922 PM MDT, a severe thunderstorm was located 8 miles southeast
  of Wild Horse Point, or 33 miles north of La Junta, moving south at
  20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Arlington and open country of northeastern Crowley and 
  southwestern Kiowa Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10329 3827 10358 3852 10354 3852 10331
TIME...MOT...LOC 0322Z 002DEG 30KT 3845 10344 

HAIL...1.25IN
WIND...60MPH
 
$$

mw
2 follow-up statements
720 
WWUS55 KPUB 170347
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
947 PM MDT Sun Aug 16 2020

COC025-061-170400-
/O.CON.KPUB.SV.W.0231.000000T0000Z-200817T0400Z/
Kiowa CO-Crowley CO-
947 PM MDT Sun Aug 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR SOUTHWESTERN KIOWA AND EAST CENTRAL CROWLEY COUNTIES...

At 947 PM MDT, a severe thunderstorm was located 8 miles southwest of
Arlington, or 18 miles north of North La Junta, moving south at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Kiowa and east central Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10336 3827 10358 3845 10355 3844 10336
TIME...MOT...LOC 0347Z 002DEG 30KT 3824 10345 

HAIL...1.00IN
WIND...60MPH
 
$$

mw
523 
WWUS55 KPUB 170354
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
954 PM MDT Sun Aug 16 2020

COC025-061-170404-
/O.EXP.KPUB.SV.W.0231.000000T0000Z-200817T0400Z/
Kiowa CO-Crowley CO-
954 PM MDT Sun Aug 16 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA AND EAST
CENTRAL CROWLEY COUNTIES WILL EXPIRE AT 1000 PM MDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3827 10336 3827 10358 3845 10355 3844 10336
TIME...MOT...LOC 0354Z 002DEG 30KT 3819 10345 

$$

mw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 8:17 PM MDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 16, 8:17 PM MDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
817 PM MDT Sun Aug 16 2020

.UPDATE...
Issued at 813 PM MDT Sun Aug 16 2020

Update to remove Crowley/Otero Counties from the Severe
Thunderstorm Watch. Will keep the remainder of the watch going
at least another hr, as pool over very unstable (CAPE 2-3k
j/kg) air lingers over the far southeast plains.

&&

.SHORT TERM...(This evening through Monday)
Issued at 245 PM MDT Sun Aug 16 2020

Outflow from thunderstorms in Kansas has pushed eastward into
southeast CO bringing another push of moisture into Baca county
where dew points are have increased back into the 60s. Elsewhere
dew points have been gradually dropping off into the 50s...with
40s and even 30s spreading into the I-25 corridor for places like
KCOS and K4V1 and KTAD. Meanwhile...shortwave rounding the upper
ridge has been triggering thunderstorms across northeast CO and
this is set to progress southward around the eastern periphery of
the upper high through southeast CO this afternoon and evening.
Already triggering showers and thunderstorms across the mountains
where convective temperatures have been met...and along the
outflow boundary in Baca county. Thunderstorms across the
mountains have been relatively weak given drier air working
in...though these will still be capable of producing some small
hail, lightning, and locally moderate to heavy rainfall...enough
to cause flash flood concerns should these impact area burn scars.
Main severe threat will be farther east where better low level
moisture and CAPE resides. SPC meso analysis showing CAPE values
of 2000-3000 J/kg across the eastern plains to the east of the
I-25 corridor counties. Deep layer shears are on the weak
side...but still around 30-35 kts and with such high CAPE values
large hail up to the size golf balls and wind gusts in excess of
60 mph will be possible, similar to yesterday. Activity will
likely congeal into an MCS as it drops southward through far
eastern CO/western KS through the evening.

Storms will diminish for most areas by midnight though outflows may
trigger some lingering convection overnight across the southeast
plains so will maintain some isolated pops through 09z.

Flow aloft on Monday becomes more northerly with drier air working
in across the plains.  This should decrease CAPE and minimize any
severe thunderstorm chances for Monday afternoon.  Still enough
moisture across the mountains for isolated to scattered
thunderstorms across the higher terrain.  With more northerly
steering currents aloft, this should keep thunderstorm activity
confined to the mountains and valleys.  Main risks with
thunderstorms will be local gusty winds up to 45 mph, and brief
rainfall.  Will still have to monitor burn scars for flash flood
potential, but this threat should decrease a bit given higher based
convection.  -KT

.LONG TERM...(Monday night through Sunday)
Issued at 245 PM MDT Sun Aug 16 2020

Monday Night and Tuesday:

Closed upper level low remains over the Great Basin and a broad
trough will be over the eastern Midwest and the east coast. The
upper level flow will be from the north. During the overnight on
Monday into Tuesday, some isolated to scattered showers will remain
over the mountains, dissipating shortly after midnight. Showers and
thunderstorms return to the mountains by the early afternoon. The
upper flow from the north is an efficient orientation from upslope
induced precipitation over the upper Arkansas River Valley, so PoPs
and QPF have been increased over that region. By the late afternoon
a shortwave will propagate over the region, bringing widespread
precipitaiton over the mountains and mountain valleys. The
environment isn't favorable for strong storms, but flash flooding is
a concern if a rogue stronger cell develops over a burn scar. There
is a ribbon of higher instability (around 1000 J/kg of CAPE) that
stretches over the eastern plains. The thought is that storms
develop along that instability axis, but the location is a bit
uncertain still. The GFS and ECMWF keeps storms primarily over
Kansas, but the NAM pushes what looks like an MCS over the far
eastern plains during the overnight. The outcome will depend on how
strong the wave that passes over is, because the instability will be
over the plains.

Wednesday:

Pattern remains similar to that of Tuesday, therefore a similar
outcome is expected on Wednesday, which is thunderstorms primarily
confined to the mountains. The one main concern is that Wednesday
is expected to be a higher risk day for burn scar flash flooding.
Surface pressure fields are decreasing throughout the day on
Wednesday, which will push air towards the mountains. The added
orographic lift component will make the showers more widespread,
therefore there is a better chance of a stronger storm forming
over a burn scar.

Thursday:

There is quite a bit of uncertainty for the forecast on Thursday,
primarily for the afternoon and evening. There is high confidence in
another day of afternoon showers and thunderstorms over the
mountains, with yet another chance for burn scar flash flooding.
The uncertain part is that the GFS has been consistent in
producing a frontal boundary that would bring widespread
precipitation over the plains during the overnight. The ECMWF is
has the front coming through, as well, but is resolving a dry
frontal passage with a cloud deck expected. We'll continue to
monitor, but scattered PoPs will be included in the forecast
package for the plains overnight.

Friday through Sunday:

The high pressure center continues to stay over the desert southwest
from Friday through Sunday. Depending on the outcome of Thursday
night, Friday is set to be a dry day over the plains, but the
mountains, in particular the southwest mountains, will see scattered
showers and thunderstorms. Saturday and Sunday will see more
coverage is showers and thunderstorms over the mountains, with some
isolated storms making it over the lower elevations.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 245 PM MDT Sun Aug 16 2020

Isolated to scattered thunderstorms will develop across
the mountains and plains with VCTS possible at all three terminals
through 01z. Gusty erratic outflow winds will be most likely to
impact the terminals through the evening. KCOS has a better chance
of being impacted by thunderstorm through this period with VFR
vis/cigs in TSRA.  Thunderstorms will pull east and end for the
terminals with a period of gusty east winds up to 25 kts at KCOS and
PUB through 03z.  Winds will decrease by 06z with diurnally driven
winds expected into Monday.  Another round of thunderstorms will
develop over the mountains on Monday but will be less likely to
impact the terminals. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...PETERSEN
SHORT TERM...KT
LONG TERM...SKELLY
AVIATION...KT
Hazardous weather outlook, Aug 16, 11:06 AM MDT, 10 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1106 AM MDT Sun Aug 16 2020

COZ058>089-093>099-171715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1106 AM MDT Sun Aug 16 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Thunderstorms are expected to develop over the higher terrain today
between noon and 1 pm, then gradually move across the southeast
plains through the late afternoon and evening.

Storms over the mountains will be capable of producing cloud to
ground lightning, wind gusts up to 50 mph, small hail, and
locally heavy rainfall. Burn scar flash flooding will be possible
over the Spring, Junkins, Decker and Hayden Pass burn scars if a
stronger storm impacts these areas.

As thunderstorms move into the southeast plains and encounter
greater moisture and instability, a few storms may become strong
to severe this afternoon and evening, producing wind gusts in
excess of 60 mph and hail up to the size of golf balls. An
isolated landspout tornado will be possible, particularly near the
Kansas border. The stronger storms today are more likely to occur
east of the I-25 corridor.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Daily scattered afternoon thunderstorms are expected over the
higher terrain through the forecast period. Meanwhile, isolated
thunderstorms are anticipated over the plains from Wednesday
through Saturday, with the best chances being on Thursday. The
primary risks with any storms will be lightning and gusty outflow
winds. A few of the stronger storms may also produce small hail
and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening over the southeast mountains
and plains.

31/SKELLY

In the hours before

Local storm report, Aug 16, 6:43 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
643 PM MDT SUN AUG 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             4 SSE MANZANOLA         38.05N 103.84W
08/16/2020  M1.00 INCH       OTERO              CO   TRAINED SPOTTER

&&
Special weather statement, Aug 16, 7:33 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
733 PM MDT Sun Aug 16 2020

COZ093-094-170200-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
733 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OTERO AND
NORTHEASTERN LAS ANIMAS COUNTIES UNTIL 800 PM MDT...

At 732 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Higbee, or 24 miles south of North La Junta,
moving south at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Otero
and northeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3770 10363 3765 10344 3744 10351 3751 10375
TIME...MOT...LOC 0132Z 019DEG 6KT 3763 10357

mw
Special weather statement, Aug 16, 7:35 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
735 PM MDT Sun Aug 16 2020

COZ094-170200-
Eastern Las Animas County CO-
735 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS COUNTY
UNTIL 800 PM MDT...

At 734 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Higbee, or 31 miles south of North La Junta, moving
south at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3764 10344 3757 10323 3733 10328 3740 10352
TIME...MOT...LOC 0134Z 019DEG 7KT 3754 10337

mw
Special weather statement, Aug 16, 8:29 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
829 PM MDT Sun Aug 16 2020

COZ098-170300-
Lamar Vicinity/Prowers County CO-
829 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PROWERS COUNTY UNTIL
900 PM MDT...

At 827 PM MDT, Doppler radar was tracking a strong thunderstorm near
Coolidge, moving south southwest at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Holly and open country of extreme east central Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3790 10215 3814 10212 3814 10205 3789 10204
TIME...MOT...LOC 0227Z 003DEG 14KT 3806 10201

mw
Special weather statement, Aug 16, 8:45 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
845 PM MDT Sun Aug 16 2020

COZ099-170330-
Springfield Vicinity/Baca County CO-
845 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
930 PM MDT...

At 845 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Kenton, or 24 miles southwest of Springfield, moving
south at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Baca
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3717 10299 3719 10283 3700 10274 3700 10300
TIME...MOT...LOC 0245Z 352DEG 13KT 3713 10291

mw
Special weather statement, Aug 16, 9:06 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
906 PM MDT Sun Aug 16 2020

COZ089-095-170330-
Crowley County CO-Western Kiowa County CO-
906 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KIOWA AND EASTERN
CROWLEY COUNTIES UNTIL 930 PM MDT...

At 906 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wild Horse Point, or 40 miles north of La Junta, moving south at 10
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central Kiowa
and eastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3837 10320 3837 10352 3852 10351 3852 10350
      3853 10350 3852 10325
TIME...MOT...LOC 0306Z 356DEG 10KT 3855 10339

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 6:01 PM MDTSpecial Weather StatementPUBHuerfano29 min
Aug 16, 6:07 PM MDTSpecial Weather StatementPUBOtero23 min
Aug 16, 6:13 PM MDTSevere Thunderstorm WarningPUBCrowley32 min
Aug 16, 6:27 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero33 min
Aug 16, 6:32 PM MDTSevere Thunderstorm WarningPUBOtero43 min
Aug 16, 6:43 PM MDTTornado WarningPUBOtero20 min
Aug 16, 7:00 PM MDTSevere Thunderstorm WarningPUBOtero18 min
Aug 16, 7:33 PM MDTSpecial Weather StatementPUBOtero27 min
Aug 16, 7:35 PM MDTSpecial Weather StatementPUBOtero25 min
Aug 16, 8:45 PM MDTSpecial Weather StatementPUBBaca45 min
Aug 16, 9:06 PM MDTSpecial Weather StatementPUBCrowley24 min
Aug 17, 3:45 PM MDTSpecial Weather StatementPUBChaffee45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.